Please use this identifier to cite or link to this item:
|Title:||Living with the Effects of Cutaneous Toxicities Induced by Treatment||Authors:||Charalambous, Andreas||Keywords:||Cutaneous toxicities;Quality of life;Targeted therapies||Category:||Other Medical Sciences||Field:||Medical and Health Sciences||Issue Date:||2017||Publisher:||MEDKNOW PUBLICATIONS & MEDIA PVT LTD||Source:||ASIA-PACIFIC JOURNAL OF ONCOLOGY NURSING, Volume: 4, Issue: 3, Pages: 220-223, Published: JUL-SEP 2017||metadata.dc.doi:||http://dx.doi.org/10.4103/2347-5625.207729||Journal:||Asia-Pacific journal of oncology nursing||Abstract:||The introduction of targeted therapies in cancer treatment was accompanied with promising results including tumor control and patients survival benefits. However, these drugs just like their predecessors were associated with systemic side effects, including frequent and various cutaneous effects. Targeted therapies such as epidermal growth factor receptor, vascular endothelial growth factor receptor, kit, platelet-derived growth factor receptor, and BCR-ABL inhibitors as well as mammalian target of rapamycin inhibitors can induce cutaneous toxicities of varying severity. There are scarce studies on the actual impact of these toxicities on the patients' lives including the physical, social, and psychological aspects and overall quality of life. Patient's perspective in living with and beyond these toxicities remains largely uncharted but essential in optimizing care provided to those receiving treatment with targeted therapies.||URI:||http://ktisis.cut.ac.cy/handle/10488/10537||ISSN:||2347-5625||Rights:||© 2017, Wolters Kluwer Medknow Publications||Type:||Article|
|Appears in Collections:||Άρθρα/Articles|
Show full item record
checked on Dec 10, 2018
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.